# SDR DALA2025112108514

- Difficulty date: November 18, 2025
- Submitted: November 21, 2025
- Operation: Air carrier
- Aircraft: N528DN
- Make and model: Airbus A350-941
- Aircraft serial: 0722
- Aircraft time: 2,688 hours, 221 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED EMERGENCY LIGHT AT SEAT 24AB INOPERATIVE.  R & R 24 A/B EMER SEAT LIGHT PER AMM 25-21-46. OPS CHECKED GOOD . MEL/PLACARD REMOVED. ABC OK FOR SVC.
